# SDR MWEA00454

- Difficulty date: May 23, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 37,172 hours, 28,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: 2168
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOR TRACK LIGHTING INOP.  REMOVED AND REPLACED AFT EMERGENCY BATTERY PACK.
